Weird period last 3 months/ very light for 4 days then heavh for 2 days

(1 Post)
Km12345 Thu 02-Jul-20 15:12:34

I had a baby in August and my period came back pretty quick , I then went on the pill which cause all random bleeding . I stopped taking it about 4 months ago as it was making be very depressed and anxious . I am 100% not pregnant but I've been having very odd periods since stopping the pill. I get PMS about a week before , then I spot for abojt 3/4 days and its very light, I then have a normal bleed for about 2 days, then its basically finished. I'm just wondering if anyone has experienced anything similar? Is it still my body getting back to normal from baby/ stopping the pill. I was on the pill for years before having my baby so I can't really remember what a normal perood is!!

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in